Indiana, 2013Flash Flooding and Flooding in Indiana, June 26, 2013
June 26, 2013 · NWS IND · 14 events in 6 counties and zones
During the morning and afternoon of the 21st, a large thunderstorm complex moved from the upper Mississippi Valley southeast into the southern Wisconsin and northern Illinois area, producing severe weather and flooding. The complex gradually weakened as it tracked into the northern Wabash Valley during the evening, producing gusty winds to the northwest of Indianapolis before it diminished.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $53,000
- Crop damage
- $1,000
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
During the morning and afternoon of the 21st, a large thunderstorm complex moved from the upper Mississippi Valley southeast into the southern Wisconsin and northern Illinois area, producing severe weather and flooding. The complex gradually weakened as it tracked into the northern Wabash Valley during the evening, producing gusty winds to the northwest of Indianapolis before it diminished. This would be the start of an active period for central Indiana, with rain and thunderstorms impacting portions of the area for the rest of the month. The region remained on the fringe of a strong ridge aloft centered over the central Plains with scattered thunderstorms developing as upper level waves tracked along the periphery of the ridge and across the Ohio Valley. The development of an upper low across the region by the end of the month continued the daily threat for rain and thunderstorms. Isolated to scattered severe thunderstorms impacted central Indiana each afternoon and evening from the 22nd through the 27th. Some of the storms moved across the same areas on the 25th and 26th, producing 2 day rainfall totals over 7 inches. The largest rainfall event during June occurred in west central and south central Indiana, south of Interstate 70 and west of Interstate 65. In a 24-hour period from the evening of the 25th through the evening of the 26th, torrential rains of 3 to nearly 8 inches fell. Flash flooding followed in southwest portions of central Indiana.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Jun 26, 12:00 PM EST, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 26, 12:00 PM EST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
100 PM EDT WED JUN 26 2013
.UPDATE...
AVIATION SECTION HAS BEEN UPDATED BELOW
&&
.SYNOPSIS...
ISSUED AT 254 AM EDT WED JUN 26 2013
A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA TONIGHT
THROUGH THURSDAY. IN THE WAKE OF THIS FRONT...AN UPPER
LEVEL LOW IS EXPECTED TO SETTLE INTO THE OHIO VALLEY BY THE WEEKEND
AND INTO EARLY NEXT WEEK.
&&
.NEAR TERM /TODAY/...
ISSUED AT 948 AM EDT WED JUN 26 2013
FLASH FLOOD WATCH OVER CWA UNTIL TOMORROW. HPC SAYS EXCESSIVE
RAINFALL POSSIBLE EVERYWHERE. THAT LOOKS GOOD WITH CONVECTION AND
HIGH PRECIPITABLE WATER ALL OVER THE PLACE.
DROPPED TEMPS A BIT...CLOSER TO GUIDANCE. THIS BECAUSE OF CLOUDS.
&&
.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
ISSUED AT 254 AM EDT WED JUN 26 2013
POSSIBLE MCS SHOULD BE ON IT/S WAY OUT OF THE FORECAST AREA BY LATE
THIS EVENING...EFFECTIVELY ENDING THE WIDESPREAD THREAT FOR SEVERE
WX BEFORE MIDNIGHT. CHANCES FOR SOME LINGERING LOW POPS WILL REMAIN
IN IT/S WAKE AS THE ATMOS REMAINS QUITE MOIST AND WEAK INSTABILITY
IS PRESENT. LOWS TONIGHT 68-72.
MODEL DATA SUGGEST THE UPPER FLOW WILL GRADUALLY VEER TO A NORTHWEST
DIRECTION DURING THIS PERIOD AS AN UPPER RIDGE RETROGRADES INTO THE
SOUTHERN ROCKIES. HEIGHTS/THICKNESSES GRADUALLY FALL...SO THERE
SHOULD BE A REDUCTION IN THE HEAT/HUMIDITY TOWARDS THE END OF THE
WEEK.
PRECIPITATION CHANCES FOR THURSDAY AND FRIDAY ARE DIMINISHING AS
SOMEWHAT DRIER/MORE STABLE AIR MOVES INTO THE AREA. WILL HOLD ONTO
SMALL CHANCE POPS DURING THIS PERIOD...BUT THEY MAY BE PULLED IF THE
DRIER TRENDS CONTINUE.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
ISSUED AT 235 AM EDT WED JUN 26 2013
EURO AND GFS BOTH INDICATE A DEEP UPPER TROUGH AND PERHAPS A BROAD
CUT OFF LOW OVER THE GREAT LAKES AND OHIO VALLEY DURING THIS TIME.
THIS WOULD BE SOMEWHAT OUT OF CHARACTER FOR THE TIME OF YEAR...BUT
WITH RELATIVELY DECENT AGREEMENT ON THE LARGE SCALE FEATURES...WILL
MAKE NO SIGNIFICANT CHANGES TO INITIALIZATION. K INDEX PROGS SUGGEST
THUNDER POTENTIAL BASICALLY EACH PERIOD...SO UNFORTUNATELY WILL HAVE
THUNDER CHANCES THROUGHOUT.
&&
.AVIATION /DISCUSSION FOR THE 26/18Z TAF ISSUANCE/...
ISSUED AT 100 PM EDT WED JUN 26 2013
AN UPPER LEVEL WEATHER DISTURBANCE OVER NORTH CENTRAL ILLINOIS WILL
BE MOVE INTO CENTRAL INDIANA BY THIS EVENING. A CLUSTER OF
THUNDERSTORMS JUST WEST OF KHUF WILL MOVE INTO WEST CENTRAL INDIANA
NEAR OR SHORTLY AFTER THE START OF THE FORECAST PERIOD AND WITH
DAYTIME HEATING EXPECT SCATTERED THUNDERSTORMS TO DEVELOP ELSEWHERE.
BEST TIMING OF THUNDERSTORMS WILL BE THIS AFTERNOON AT KHUF AND
LATE AFTERNOON AND EARLY EVENING ELSEWHERE. WILL MENTION VCTS
MOST AREAS THROUGH LATE EVENING. OUTSIDE OF THUNDERSTORMS MOSTLY
VFR CEILINGS WILL BE THE RULE THIS AFTERNOON AND EVENING.
PRECIPITATION WILL DIMINISH OVERNIGHT AS UPPER DISTURBANCE MOVES ON
TO THE EAST SOUTHEAST. MODEL SOUNDINGS INDICATE AREAS OF MVFR
CEILINGS AND FOG WILL BE THE RULE LATE TONIGHT AS GROUND WILL BE WET.
A WEAK COLD FRONT WILL MOVE THROUGH LATE TONIGHT.
ON THURSDAY EXPECT MOSTLY VFR CEILINGS AFTER MID MORNING. A FEW
STORMS MAY REDEVELOP BY MIDDAY THURSDAY. HOWEVER COVERAGE AND CHANCE
OF OCCURRENCE AT TAF SITE WILL BE MUCH LESS THAN TODAY. WILL NOT
MENTION IN TAFS AT THIS TIME.
WINDS WILL BE SOUTHWEST UP TO 10 KNOTS THIS AFTERNOON BECOMING
LIGHT WEST TONIGHT AND NORTHWEST UP TO 10 KNOTS BY LATE THURSDAY
MORNING.
&&
.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.
&&
SYNOPSIS...SMF
NEAR TERM...JK
SHORT TERM...SMF
LONG TERM....NIELD
AVIATION...JH
VISIT US AT HTTP://WWW.WEATHER.GOV/IND
FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 26, 9:29 AM EST, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1029 AM EDT WED JUN 26 2013
INZ021-028>031-035>049-051>057-060>065-067>072-271430-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1029 AM EDT WED JUN 26 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.
.DAY ONE...TODAY AND TONIGHT.
OUTLOOK: STRONG TO SEVERE THUNDERSTORMS...SOME WITH EXTREMELY
HEAVY RAIN.
HAZARDS: FLASH FLOODING...DAMAGING WINDS...LARGE HAIL...DANGEROUS
LIGHTNING...TORRENTIAL RAINFALL...AND ISOLATED TORNADOES.
TIMING: TODAY THROUGH THIS EVENING.
DISCUSSION: A WARM AND UNSTABLE AIRMASS REMAINS IN PLACE ACROSS
THE AREA. A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA
THROUGH EARLY TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT
TIMES THROUGH NEXT TUESDAY. AT THIS POINT...WIDESPREAD SEVERE
STORMS ARE NOT EXPECTED. HOWEVER...LIGHTNING IS A THREAT FROM ANY
THUNDERSTORM.
DISCUSSION: A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA THROUGH
THURSDAY. IN THE WAKE OF THIS FRONT...AN UPPER LEVEL LOW IS
EXPECTED TO SETTLE INTO THE OHIO VALLEY BY THE WEEKEND AND INTO
EARLY NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER
REPORTS...ESPECIALLY THIS AFTERNOON AND EVENING.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)
JK
In the hours before
Special weather statement, Jun 26, 12:13 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
113 PM EDT WED JUN 26 2013
INZ051-060-067-261745-
KNOX-SULLIVAN-VIGO-
113 PM EDT WED JUN 26 2013
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN KNOX...SULLIVAN AND
SOUTHERN VIGO COUNTIES UNTIL 145 PM EDT...
AT 110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MARSHALL TO ROBINSON
TO 14 MILES WEST OF CHAUNCEY...AND MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
SULLIVAN...
MEROM...
GRAYSVILLE...
PRAIRIE CREEK...
FAIRBANKS...
TURTLE CREEK RESERVOIR...
PIMENTO...
SHELBURN...
FARMERSBURG...
CARLISLE...
PAXTON...
OAKTOWN...
HYMERA...
DUGGER...
PLEASANTVILLE...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3917 8765 3922 8758 3931 8762 3936 8753
3929 8725 3890 8723 3877 8751 3885 8753
3886 8756 3896 8752 3898 8758 3906 8758
3908 8762 3910 8762 3911 8766 3912 8764
3913 8766
TIME...MOT...LOC 1713Z 288DEG 27KT 3933 8765 3902 8768
3884 8809
MRD/JKSpecial weather statement, Jun 26, 12:44 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
144 PM EDT WED JUN 26 2013
INZ051>053-060-061-067-068-261830-
CLAY-DAVIESS-GREENE-KNOX-OWEN-SULLIVAN-VIGO-
144 PM EDT WED JUN 26 2013
...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN CLAY...NORTHERN
DAVIESS...GREENE...KNOX...SOUTHWESTERN OWEN...SULLIVAN AND SOUTHERN
VIGO COUNTIES UNTIL 230 PM EDT...
AT 143 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF
TERRE HAUTE TO 6 MILES WEST OF LINTON TO SUMNER...AND MOVING EAST AT
30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
VINCENNES...
LINTON...
BLOOMFIELD...
PIMENTO...
DUGGER...
HYMERA...
OAKTOWN...
PLEASANTVILLE...
VICKSBURG...
COALMONT...
JASONVILLE...
FREELANDVILLE...
LYONS...
SWITZ CITY...
SANDBORN...
BRUCEVILLE...
VINCENNES UNIVERSITY...
CLAY CITY...
EDWARDSPORT...
BICKNELL...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3922 8758 3928 8762 3933 8760 3936 8754
3938 8753 3930 8692 3894 8673 3890 8678
3890 8690 3883 8691 3854 8738 3858 8765
3866 8761 3869 8753 3878 8750 3886 8756
3896 8752 3898 8758 3906 8758 3913 8766
TIME...MOT...LOC 1744Z 283DEG 24KT 3932 8741 3903 8726
3869 8785
MRD/JKEvent by event
8 thunderstorm wind, 4 flood, 2 flash flood. Local standard time, as filed.
Flood, Knox
- When
- June 26, 1:07 PM EST to 3:00 PM EST
- Where
- Knox County, 0.54 mi W of Oaktown to 0.62 mi W of Oaktown
- Cause
- Heavy Rain
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 38.870, -87.440
Roadways were reported to be flooded along with thunderstorm heavy rainfall and high winds.
Thunderstorm Wind, Daviess
- When
- June 26, 1:22 PM EST
- Where
- Daviess County, 0.85 mi NW of Odon
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Trained Spotter
- Coordinates
- 38.839, -86.991
A tree was reported down onto a home on South Spring Street due to damaging thunderstorm wind gusts.
Thunderstorm Wind, Daviess
- When
- June 26, 1:25 PM EST
- Where
- Daviess County, 1.28 mi ENE of Raglesville
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $250
- Reported by
- Broadcast Media
- Coordinates
- 38.810, -86.950
Medium sized red maple tree branches were blown down due to strong thunderstorm wind gusts.
Thunderstorm Wind, Lawrence
- When
- June 26, 1:54 PM EST
- Where
- Lawrence County, 1.3 mi WSW of Dark Hollow
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $21,000
- Reported by
- Emergency Manager
- Coordinates
- 38.821, -86.591
A tree was downed on a house, cars were damaged, and a garage was damaged due to damaging thunderstorm wind gusts. An outbuilding was also destroyed on Twin Pond Road.
Thunderstorm Wind, Lawrence
- When
- June 26, 1:56 PM EST
- Where
- Lawrence County, 2.15 mi W of River Vale
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Amateur Radio
- Coordinates
- 38.770, -86.440
A 67 mph thunderstorm wind gust was measured in this location.
Thunderstorm Wind, Lawrence
- When
- June 26, 1:58 PM EST
- Where
- Lawrence County, Springville
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Emergency Manager
- Coordinates
- 38.930, -86.620
Numerous trees and power lines were downed in this location due to damaging thunderstorm wind gusts.
Thunderstorm Wind, Lawrence
- When
- June 26, 2:00 PM EST
- Where
- Lawrence County, 0.88 mi SE of Fayetteville
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Emergency Manager
- Coordinates
- 38.860, -86.570
Numerous trees and power lines were downed due to damaging thunderstorm wind gusts.
Flood, Greene
- When
- June 26, 3:03 PM EST to 5:00 PM EST
- Where
- Greene County, 0.65 mi NNE of Newberry to 0.67 mi NNE of Newberry
- Cause
- Heavy Rain
- Property damage
- $500
- Crop damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 38.929, -87.018
State Route 57 north of Newberry and State Route 67 north of Lyons were both reported to be flooded due to thunderstorm heavy rainfall.
Thunderstorm Wind, Knox
- When
- June 26, 4:51 PM EST
- Where
- Knox County, 0.68 mi WSW of Vincennes
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $100
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.676, -87.532
A four inch diameter tree limb was downed in the 500 block of Church Street due to strong thunderstorm wind gusts.
Flood, Vigo
- When
- June 26, 5:00 PM EST to 6:00 PM EST
- Where
- Vigo County, 0.79 mi WSW of Terre Haute to 0.85 mi WSW of Terre Haute
- Cause
- Heavy Rain
- Property damage
- $500
- Reported by
- Amateur Radio
- Coordinates
- 39.465, -87.413
Water was covering the right lanes and almost all the curb at South 3rd Street due to thunderstorm heavy rainfall.
Flood, Vigo
- When
- June 26, 5:08 PM EST to 7:00 PM EST
- Where
- Vigo County, 2.65 mi NW of Riley
- Cause
- Heavy Rain
- Property damage
- $500
- Crop damage
- $500
- Reported by
- Amateur Radio
- Coordinates
- 39.410, -87.331
Two inches of water was reported to be running over the road at Riley Road and State Route 46 due to thunderstorm heavy rainfall.
Thunderstorm Wind, Knox
- When
- June 26, 7:03 PM EST
- Where
- Knox County, 1.38 mi S of Monroe City
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 38.600, -87.350
Tree limbs were downed along State Route 61 due to damaging thunderstorm wind gusts.
Flash Flood, Greene
- When
- June 26, 8:00 PM EST to 9:00 PM EST
- Where
- Greene County, 0.87 mi NE of Linton to 0.83 mi NE of Linton
- Cause
- Heavy Rain
- Property damage
- $7,000
- Reported by
- Emergency Manager
- Coordinates
- 39.040, -87.160
An individual was rescued when their car became trapped in high water due to thunderstorm heavy rainfall.
Flash Flood, Martin
- When
- June 26, 8:00 PM EST to 9:15 PM EST
- Where
- Martin County, 0.93 mi SSW of Crane to 1.21 mi SSW of Crane
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 38.888, -86.888
Several roads and culverts were washed out across north and east parts of the Crane Naval Reserve due to thunderstorm heavy rainfall.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Flash Flooding in Kentucky, June 26 to 27, 2013$533,000 · EF2 · 30 events
- Excessive Heat in Oklahoma, June 26 to 27, 201318 injured · 23 events
- Heat in Missouri, June 26 to 27, 20131 death · 5 events
- Lightning Strike in Florida, June 26, 20131 death · 1 event
- Flash Flooding and Hail in Illinois, June 26 to 27, 2013$2.0 million · 0.88 in hail · 4 events
- Tornado and Flash Flooding in Indiana, June 26 to 27, 2013$202,000 · EF1 · 9 events
- Tornado and Damaging Winds in Indiana, June 26, 2013$140,000 · EF1 · 6 events
- Hail and Damaging Winds in Virginia, June 26, 2013$257,000 · 1 in hail · 16 events
- Damaging Winds in Illinois, June 26, 2013$234,000 · 83 kt wind · 4 events
- Hail and Damaging Winds in North Carolina, June 26, 2013$156,000 · 1 in hail · 7 events
- Flash Flooding in Maine, June 26, 2013$175,000 · 3 events
- Flash Flood in Iowa, June 26, 2013$120,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 465713, 465715, 465714, 465720, 465716, 465717, 465718, 465719, 465722, 465723, 465724, 465726, 465728, 465729.